Statistics of solutions of the integral equation ax - by = ±1

E. I. Dinaburg, Ya G. Sinai

Research output: Contribution to journalArticle

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)165-171
Number of pages7
JournalFunctional Analysis and Its Applications
Volume24
Issue number3
DOIs
StatePublished - Jul 1 1990

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Statistics of solutions of the integral equation ax - by = ±1'. Together they form a unique fingerprint.

  • Cite this